# SDR CA080908005

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,358 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: Z4243300014
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP SPRING LOCK WAS DISCOVERED CRACKED DURING SCHEDULED MX. SPRING BROKE COMPLETELY DURING REMOVAL.
